# SDR QXEA0200520

- Difficulty date: January 27, 2002
- Submitted: April 11, 2002
- Operation: Air carrier
- Aircraft: N831PH
- Make and model: Dhav DHC8102
- Aircraft serial: 328
- Aircraft time: 23,856 hours, 34,412 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CKB - LAMP SOCKET DS21 HAS BROKEN WIRES ON EMERGENCY LIGHTING FLOOR STRIP ON FLOOR PANEL 143CZ.  REPAIRED IAW DASH 8 MM 33-53-01, PAGE 3/4, FIGURE 1, SHEET 2.
